# SDR UPS98527680

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-W/E, 1 PAIR OF JUMPSEAT SMOKE GOGGLES CRACKED.  INSTALLED SERVICEABLE SMOKE GOGGLES IN JUMPSEAT POSITION.
